| Model Number |
M00554500 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a rigiflex ii dilatation balloon was used during an endoscopic dilatation procedure.The exact procedure date is unknown.During the procedure, the balloon burst.No further information has been obtained despite good faith efforts.There were no reported patient complications as a result of this event.